Tremors

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have tremors after over dosage of Morphine sulphate tablets. Please advise.

Query: Hello doctor, I took an overdose of my late mother's Morphine sulphate tablets which resulted in hypoxic brain damage and this resulted in me having these uncontrollable tremmers in both my hands and jaw. Now I have been prescribed Pregabalin 50 mg daily but have just recently been giving a few Val...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. In view of the symptoms you have been suffering with, your diagnosis fits into a case of essential tremor which is the most common movement disorder associated with trembling, there is sometimes shaking of fingers, hands, and head. Particularly, increased with action a...  Read Full »

My mother is under medication for thyroid and has neck, shoulder pain and tremors. Why?

Query: Hello doctor, This is about my mother she is 50 in age and had been diagnosed with thyroid around two years back after that she started taking medicine Thyroxine Sodium tablet 50mg, and after few months it was in control but that a year again while she was still on thyroid medicine she had started ...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. Well, among thyroid problem, it is the hyperthyroidism that causes tremors, but your mother has hypothyroidism. It could still be due to thyroid medications if the dose is very high. Even in that case, the tremors would be on both sides and not restricted to one side...  Read Full »

Can iron deficiency cause tremors?

Query: Hi doctor, I am just wondering if it is possible to have neurological symptoms with low ferritin levels. My hemoglobin is 13, but the last check on ferritin said it was 5.3. I am suffering severe internal tremors, fatigue, cold hands and feet and weak shaking legs. My symptoms improve while on a s...  Read Full »


Dr. Smrita Singh

Pathologist, Family Physician, General Practitioner, Hematologist

Answer: Hello, Welcome to icliniq.com. A low ferritin can cause fatigue and weakness. A full iron deficiency panel needs to be done. This includes: CBC (complete blood count) Differentials. Hemoglobin. RBC (Red blood cell). Hematocrit. RDW-CV. MCV. MCH. Serum iron. TIBC (total iron binding capacity). Satura...  Read Full »

My symptoms threaten me of Parkinson's disease. Please explain.

Query: Hello doctor,I was taking Fluoxetine and Escitalopram before two years for around nine months and slowly tapered them, and I stopped taking them. Recently I visited a neurologist for nerve pain and burning feet. The neurologist gave me Trigabantin and Nexito forte. For restless leg syndrome and burn...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Tremors can be a part of EPS (extrapyramidal symptoms) due to medications which can not be predicted by any doctor beforehand, some medicine can manage them, and if the drug is causing it is removed, the tremors also subside. You should meet your psychiatrist and ha...  Read Full »

Why does my thumb quiver while holding anything?

Query: Hi doctor,I am 23 years old. I have been having some problems with my thumb. My thumb starts shaking when I use my smartphone or hold a remote control. It started with numbness right below the nail of my thumb. The numbness went away but now it shakes up, down, left, and right. Sometimes, it goes aw...  Read Full »


Dr. Nazma Parveen

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have read through your question and would like to tell you that stiffness and numbness in the thumb can be caused by a number of conditions. The most common cause is a nerve compression or pinched nerve. Carpal tunnel syndrome also causes numbness in the thumb. A tho...  Read Full »

What symptoms can I expect when I stop taking Fluoxetine?

Query: Hello doctor, I have taken three pills of Fluoxetine 10 mg across three days. I decided to discontinue it. When should I start worrying about the withdrawal symptoms? Will it be severe?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The likelihood of developing withdrawal symptoms is very less, as you received it for a very short duration, and also since it has a longer half-life. You may have nausea, vomiting, diarrhea, headaches, light-headedness, dizziness, diminished appetite, sweatin...  Read Full »

What are the effects of consuming excess of thyroid pills?

Query: Hi doctor, My sister ate a bottle full of thyroid pills. She feels so weak and nervous every day. And she gets angry and her body temperature is always too warm and I searched the effect of too much of thyroid pills. Her age is 18 what should we do now?  Read Full »


Dr. Ambadi Kumar

Integrative Medicine Specialist, Internal Medicine Physician, Wellness Medicine Specialist

Answer: Hi, Welcome to icliniq.com. Please visit the emergency department of any hospital and get a stomach wash done. The symptoms she is exhibiting is that of hyperthyroidism for which treatment is needed. It will increase heart rate, cause diarrhea, tremors of hand, anxiety, and agitation. Do not waste...  Read Full »

Can hand tremor and shoulder pain be caused due to anxiety?

Query: Hi doctor, I am a 24 year old female. I got married a year ago. I am an audiologist. I am having pain in my shoulder, hand, neck and back more in the left side of the body. Sometimes, I feel tremor in my fingers and hand and pain throughout the nerves of hand. I have these symptoms for almost 8 mont...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached reports (attachment removed to protect patient identity). I would here by say that you may not believe vitamin B12 and vitamin D deficiency are very common in some races and we always misdiagnose these symptoms. Your symptoms are due to an...  Read Full »

Apart from Levodopa, what other treatment options are there for Parkinsons's?

Query: Hi doctor, I feel extreme fatigue in the morning. I have tremor and right leg tingling. I am experiencing brain fog, Parkinson like symptoms but I did not feel any improvement with Levodopa. My manganese levels are high. Please help.  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I want to assure you that do not worry as everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine concerns.  Read Full »

I am getting tremors more often. Is that a side effect of Abilify and Cymbalta?

Query: Hi doctor, I have schizoaffective disorder. I take Abilify and Cymbalta. But most of the time my hands shake badly. Do you think it could be due to Abilify and Cymbalta or it could be more related to my disease? Does Abilify cause tremors as a side effect?  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. How long have you had these tremors? Is it present all the time? Did you develop these tremors only after starting medication or did you have some form of shaking even before medication? Both Abilify (Aripiprazole) and Cymbalta (Duloxetine) are known to be associate...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.